Alert archive / Kansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 75, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at Jun 11, 2011, 7:01 PM CDT for Cheyenne County, Rawlins County, Kansas; Dundy County, Hitchcock County, Nebraska. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 11, 2011, 7:01 PM CDT (00:01 UTC)
- Expired
- Jun 11, 2011, 8:00 PM CDT
- In force
- 59 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cheyenne County, KS, Rawlins County, KS, Dundy County, NE, Hitchcock County, NE
The radar
The Goodland radar (KGLD), 75 km from the middle of the area, began a volume at 00:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 11, 4:35 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 0.0 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3098 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- -41 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
888
WUUS53 KGLD 120001
SVRGLD
KSC023-153-NEC057-087-120100-
/O.NEW.KGLD.SV.W.0075.110612T0001Z-110612T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
701 PM CDT SAT JUN 11 2011
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CHEYENNE COUNTY IN NORTHWEST KANSAS...
NORTHWESTERN RAWLINS COUNTY IN NORTHWEST KANSAS...
SOUTHEASTERN DUNDY COUNTY IN SOUTHWEST NEBRASKA...
WESTERN HITCHCOCK COUNTY IN SOUTHWEST NEBRASKA...
* UNTIL 800 PM CDT/700 PM MDT/
* AT 657 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES
SOUTH OF HAIGLER...AND WAS MOVING EAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
WHEELER...PARKS...BENKELMAN...MAX AND STRATTON NE.
THIS INCLUDES HIGHWAY 34 BETWEEN MILE MARKERS 6 AND 57.
THIS INCLUDES HIGHWAY 36 IN KANSAS BETWEEN MILE MARKERS 4 AND 21.
THIS INCLUDES HIGHWAY 27 BETWEEN MILE MARKERS 199 AND 226.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 4033 10115 3996 10098 3968 10195 3989 10206
4000 10205
TIME...MOT...LOC 0001Z 250DEG 31KT 3990 10184
WIND...HAIL 60MPH 1.00IN
$$
JLUNDQUI2 follow-up statements
554 WWUS53 KGLD 120030 SVSGLD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 630 PM MDT SAT JUN 11 2011 KSC023-153-NEC057-087-120100- /O.CON.KGLD.SV.W.0075.000000T0000Z-110612T0100Z/ RAWLINS KS-CHEYENNE KS-DUNDY NE-HITCHCOCK NE- 730 PM CDT SAT JUN 11 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN HITCHCOCK...SOUTHEASTERN DUNDY...NORTHEASTERN CHEYENNE AND NORTHWESTERN RAWLINS COUNTIES UNTIL 800 PM CDT/700 PM MDT/... AT 725 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES SOUTHWEST OF BENKELMAN...AND WAS MOVING EAST AT 35 MPH. LOCATIONS IMPACTED INCLUDE... BENKELMAN...MAX AND STRATTON NE. THIS INCLUDES HIGHWAY 34 BETWEEN MILE MARKERS 7 AND 57. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3979 10159 4001 10200 4033 10115 3996 10098 TIME...MOT...LOC 0030Z 250DEG 31KT 3998 10153 WIND...HAIL 60MPH 1.00IN $$ JLUNDQUI
274 WWUS53 KGLD 120057 SVSGLD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 657 PM MDT SAT JUN 11 2011 KSC023-153-NEC057-087-120106- /O.EXP.KGLD.SV.W.0075.000000T0000Z-110612T0100Z/ RAWLINS KS-CHEYENNE KS-DUNDY NE-HITCHCOCK NE- 757 PM CDT SAT JUN 11 2011 ...THE SEVERE THUNDERSTORM WARNING FOR WESTERN HITCHCOCK... SOUTHEASTERN DUNDY...NORTHEASTERN CHEYENNE AND NORTHWESTERN RAWLINS COUNTIES WILL EXPIRE AT 700 PM MDT/800 PM CDT/... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY...HOWEVER SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 3979 10159 4001 10200 4033 10115 3996 10098 TIME...MOT...LOC 0056Z 250DEG 31KT 4006 10125 $$ JLUNDQUI
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 6:05 PM CDT, 56 minutes earlier.
Area forecast discussion, Jun 11, 6:05 PM CDT, 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 505 PM MDT SAT JUN 11 2011 .DISCUSSION... 240 PM MDT SAT JUN 11 2011 FORECAST PROBLEM WILL BE WHAT LOOKS TO BE AN ACTIVE AND WET PATTERN THROUGH MOST IF NOT ALL THE UPCOMING PERIOD. SATELLITE SHOWING AN ACTIVE AND PROGRESSIVE WAVE TRAIN FROM THE CENTRAL PACIFIC INTO THE ATLANTIC. MODELS INITIALIZED FINE AT MID AND UPPER LEVELS. THE FRONT TENDED TO BE FURTHER SOUTH THAN THE MODELS SHOWED. THE NAM WAS CLOSEST TO THIS. MODELS TENDED TO BE A LITTLE TOO COOL OVER THE AREA. TONIGHT...COULD MAKE A CASE FOR A COUPLED JET STRUCTURE ACROSS THE FORECAST AREA THROUGH THE NIGHT. AT THE VERY LEAST WILL HAVE A LEFT FRONT QUADRANT AROUND. SHORTWAVE TROUGH SEEN ON SATELLITE MOVING TOWARD THE AREA FROM THE SOUTHWEST. AT THIS TIME MAIN FRONT LOOKS TO BE WELL SOUTH OF THE AREA. SURFACE ANALYSIS A SUBTLE BOUNDARY/SURFACE CONVERGENCE NEAR THE SOUTH AND SOUTHWEST PORTION OF THE FORECAST AREA. DECENT CU FIELD HAS DEVELOPED ALONG THE KANSAS AND COLORADO BORDER JUST TO THE SOUTH AND SOUTHWEST OF US NEAR THAT CONVERGENCE. MODELS ARE SHOWING TWO DIFFERENT QPF TRENDS. FIRST IS TO THE MAIN MCS/PRECIP BULLSEYE FURTHER SOUTH. THEY ARE ALSO DEVELOPING A SECONDARY BULLSEYE OVER THE NORTHWEST PORTION OF THE AREA. THE RUC ARE SHOWING TWO DISTINCT PIECES OF THE SHORTWAVE. THE NAM IS MIRRORING THE RUCS PV FIELD WITH THE RUC ALSO DOING THE SAME THING WITH THE QPF FIELD. CONSIDERING THE CURRENT TRENDS AND DEVELOPMENT WILL TREND TOWARD THOSE TWO DIFFERENT AREAS. SUNDAY/SUNDAY NIGHT...MESOSCALE AFFECTS OF OVERNIGHT/EARLY MORNING CONVECTION WILL HAVE A BIG IMPACT ON SUNDAY. IT LOOKS LIKE THE STRONGEST MCS WILL BE TO OUR SOUTH WITH PROBABLY ENHANCE SOUTHEAST TO EAST FLOW AT THE SURFACE. THIS WOULD KEEP THE AREA COOLER AND MORE STABLE. WILL TREND THAT WAY IN THE TEMPERATURES. AT THIS TIME IT LOOKS LIKE LINGERING PRECIPITATION WILL BE EAST OF THE AREA. SOME INDICATIONS OF FOG DUE TO THE UPSLOPE AND INSERTED IN THE WEST SECTION AT THIS TIME. NOT CONSIDERING WHAT THE MESOSCALE DOES TO THE AFTERNOON AND EVENING THUNDERSTORM CHANCES...LEFT FRONT QUADRANT STARTS AFFECTING THE AREA...ESPECIALLY THE SOUTH...IN THE AFTERNOON INTO THE NIGHT... ESPECIALLY OVER THE SOUTHWEST HALF. ALSO A DECENT SHORTWAVE TROUGH BEGINS TO MOVE THROUGH THE AREA LATE IN THE AFTERNOON AND MOSTLY DURING THE NIGHT. MODELS INDICATE THAT A WARM FRONT COMES NORTH AND THEN THE COLD FRONT BEHIND IT LATER IN THE NIGHT. WILL THEREFORE EXPAND THE POPS ACROSS THE ENTIRE AREA DURING THE NIGHT. MONDAY/MONDAY NIGHT...IN SOME RESPECTS THE MID AND UPPER LEVEL LIFT DURING THIS PERIOD WILL BE BETTER THAN TODAY. STRONG LEFT FRONT QUADRANT AFFECTING THE AREA DURING THE AFTERNOON AND EVENING... ESPECIALLY THE SOUTHERN HALF. WILL KEEP THE CURRENT SLIGHT CHANCE IN THE FAR WEST IN THE AFTERNOON. THEN INCREASED POPS INTO THE LOW CHANCE CATEGORY FOR THE NIGHT. CONSIDERING UPSLOPE WINDS BEHIND THE BOUNDARY WITH POSSIBLE REINFORCEMENT FROM OVERNIGHT THUNDERSTORMS COULD KEEP A LOT OF A CLOUD COVER AND COLDER AIR OVER THE AREA. WILL TREND TOWARD THE COLDER TEMPERATURES. TUESDAY/TUESDAY NIGHT...SHORTWAVE TROUGH AND LINGERING PRECIPITATION DUE TO OVERNIGHT CONVECTION WILL BE POSSIBLE OVER SOUTHEAST HALF OF THE AREA AND KEPT IN MORNING POPS THERE. LEFT FRONT QUADRANT OF A NORTHWEST TO SOUTHEAST UPPER JET WILL AFFECT THE AREA FROM THE AFTERNOON INTO THE OVERNIGHT HOURS. ANOTHER SHORTWAVE TROUGH MOVES ACROSS THE AREAS DURING THE SAME TIME. WOULD HAVE LIKED TO HAVE INCREASED POPS INTO THE CHANCE CATEGORY BUT THAT WOULD MAKE ME OUT OF COLLABORATION WITH MY NEIGHBORS. PLUS MESOSCALE AFFECTS COULD SIGNIFICANTLY CHANGE THE ENVIRONMENT. INCREASED POPS TO HIGH SLIGHT CHANCE AT THIS TIME. SAME SCENARIO FOR THE WINDS AND TEMPERATURES AGAIN WITH UPSLOPE WINDS POSSIBLY ENHANCED BY CONVECTIVE OUTFLOW. WILL GO TOWARDS THE COOLER GUIDANCE ONCE AGAIN. WEDNESDAY THROUGH SATURDAY...PROBLEMATIC FORECAST DURING THIS PERIOD. IT DOES NOT MAKE IT ANY EASIER WITH MODEL DIFFERENCES IN HOW TO HANDLE TO THE NEW UPPER TROUGH IN THE WEST. DETERMINISTIC PLUS ENSEMBLE SUPPORT THE FURTHER WEST AND DEEPER GFS SOLUTION. THE ECMWF IS FURTHER EAST AND MORE ROBUST IN PUSHING THE BOUNDARIES FURTHER EAST. DESPITE THIS MODEL DATA SHOWING NUMEROUS SHORTWAVE TROUGHS... UPPER JET SUPPORT...AND ELEVATED THUNDERSTORM SCENARIOS THROUGH THE WHOLE FORECAST PERIOD. AND THIS IS NOT EVEN ACCOUNTING FOR ANY MESOSCALE INFLUENCES IN THIS SETUP. IT IS REALLY HARD TO PIN DOWN WHEN WE WILL NOT HAVE A CHANCE OF THUNDERSTORMS. SO TENDED TO BROADBRUSH THUNDERSTORM CHANCES THROUGH THE PERIOD. CONSIDERING THE POSSIBILITY OF UPSLOPE FLOW THROUGH A LOT OF THE PERIOD AND PRESENCE OF CLOUD COVER IN THIS SETUP...TENDED TO GO BELOW THE GUIDANCE FOR HIGH TEMPERATURES. THANKS TO ALL WHO COLLABORATED. BULLER && .AVIATION... 505 PM MDT SAT JUN 11 2011 FOR THE 00Z TAFS...THUNDERSTORMS AND SHOWERS WILL CONTINUE TO MOVE EASTWARD ACROSS THE AREA THIS EVENING. OUTFLOW FROM NEARBY STORMS MAY LEAD TO WIND SHIFTS AT THE TERMINALS THIS EVENING. EXPECTING STORMS TO BE EAST OF KGLD BY 04Z...WITH STORMS CONTINUING TO BE NEAR KMCK UNTIL THE MORNING. WITH THE LOW LEVEL MOISTURE...EXPECTING IFR CONDITIONS AT BOTH SITES DURING THE MORNING...HOLDING OFF AT KMCK UNTIL THE THUNDERSTORMS IN THE AREA HAVE MOVED EAST AWAY FROM THE TERMINAL. MIXING DURING THE DAY WILL BRING CONDITIONS BACK TO VFR DURING THE LATE MORNING. CJS && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. NE...NONE. CO...NONE. &&
Hazardous weather outlook, Jun 11, 11:40 AM CDT, 7 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1040 AM MDT SAT JUN 11 2011 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-121645- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 1040 AM MDT SAT JUN 11 2011 /1140 AM CDT SAT JUN 11 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG THUNDERSTORMS WILL DEVELOP IN EASTERN COLORADO THIS AFTERNOON AND MOVE ACROSS THE REMAINDER OF THE AREA THIS EVENING AND OVERNIGHT TONIGHT. THE MAIN THREATS WITH THESE STORMS WILL BE LARGE DESTRUCTIVE HAIL AND DAMAGING WINDS...THOUGH A FEW TORNADOES CANT BE RULED OUT. DUE TO RELATIVELY SLOW STORM MOTIONS...HEAVY RAINFALL WILL HAVE THE POTENTIAL TO LEAD TO FLASH FLOODING AT SOME LOCATIONS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ON SUNDAY...ISOLATED AFTERNOON AND EVENING THUNDERSTORMS WILL BE CONFINED PRIMARILY TO EASTERN COLORADO. SEVERE WEATHER IS NOT ANTICIPATED. THUNDERSTORM CHANCES WILL CONTINUE THROUGH MUCH OF NEXT WEEK. WHILE SEVERE STORMS CANNOT BE RULED OUT...IT IS TOO EARLY TO PINPOINT WHICH DAY OR AREA WILL HAVE THE GREATEST RISK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED.
In the hours before
Special weather statement, Jun 11, 6:11 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
511 PM MDT SAT JUN 11 2011
KSZ027-112330-
WALLACE-
511 PM MDT SAT JUN 11 2011
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR WALLACE COUNTY IN WEST CENTRAL KANSAS...
AT 507 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES NORTH OF WESKAN...OR NEAR WESKAN...MOVING
NORTHEAST AT 25 MPH.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.
&&
LAT...LON 3882 10198 3888 10205 3903 10205 3914 10189
3913 10188 3899 10170
TIME...MOT...LOC 2311Z 230DEG 20KT 3895 10196
JLUNDQUILocal storm report, Jun 11, 6:13 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
513 PM MDT SAT JUN 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0507 PM HAIL ST. FRANCIS 39.77N 101.80W
06/11/2011 M0.75 INCH CHEYENNE KS TRAINED SPOTTER
&&
CJSLocal storm report, Jun 11, 6:52 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
552 PM MDT SAT JUN 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0548 PM TSTM WND GST 18 N FLAGLER 39.56N 103.08W
06/11/2011 E60 MPH KIT CARSON CO STORM CHASER
&&
CJSSpecial weather statement, Jun 11, 6:53 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 553 PM MDT SAT JUN 11 2011 KSZ013-120030- SHERMAN- 553 PM MDT SAT JUN 11 2011 ...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR SHERMAN COUNTY IN NORTHWEST KANSAS... AT 548 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR GOODLAND...MOVING NORTHEAST AT 25 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE. && LAT...LON 3944 10140 3918 10160 3930 10197 3957 10179 TIME...MOT...LOC 2354Z 220DEG 20KT 3935 10165 JLUNDQUI
Local storm report, Jun 11, 6:54 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
554 PM MDT SAT JUN 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0551 PM HAIL GOODLAND 39.35N 101.71W
06/11/2011 E0.88 INCH SHERMAN KS NWS EMPLOYEE
&&
CJSLocal storm report, Jun 11, 6:58 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
558 PM MDT SAT JUN 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM HAIL GOODLAND 39.35N 101.71W
06/11/2011 E0.75 INCH SHERMAN KS NWS EMPLOYEE
&&
CJSNearby
Severe Thunderstorm Warnings in Kansas, 2011Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.